# SDR AALA20141016010

- Difficulty date: October 15, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 1,105 hours, 131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT FWD GALLEY 4 MISSING LENS.  REPLACED LENS FOR EMER LIGHT AT FWD GALLEY 4.  OPERATIONS CHECKED NORMAL.
